Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 138, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 18, 2015, 7:59 PM CDT for Gillespie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 18, 2015, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056
WGUS54 KEWX 190059
FFWEWX
TXC171-190400-
/O.NEW.KEWX.FF.W.0138.150619T0059Z-150619T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 757 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN ACROSS NORTH AND NORTHWEST PORTIONS OF
THE COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREDERICKSBURG...DOSS...HARPER...CHERRY SPRING...ECKERT...WILLOW
CITY...TIVYDALE AND CRABAPPLE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3029 9871 3014 9894 3014 9930 3049 9930
3050 9869
$$
ALLEN1 follow-up statement
022
WGUS74 KEWX 190211
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT THU JUN 18 2015
TXC171-190221-
/O.CAN.KEWX.FF.W.0138.000000T0000Z-150619T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-
911 PM CDT THU JUN 18 2015
...THE FLASH FLOOD WARNING FOR GILLESPIE COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3029 9871 3014 9894 3014 9930 3049 9930
3050 9869
$$
ALLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:58 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 18, 6:58 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 PM CDT THU JUN 18 2015 .UPDATE... PLEASE SEE THE 00Z AVIATION FORECAST DISCUSSION BELOW. && .AVIATION... RADAR IMAGERY SHOWS CONVECTION CONTINUES ACROSS THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU EARLY THIS EVENING. BASED ON RADAR TRENDS...WE WILL NOT INCLUDE A MENTION OF TSRA AT ANY OF OUR TAF SITES FOR THE REMAINDER OF THIS EVENING. AS THE BOUNDARY LAYER COOLS...LOW CLOUDS WILL DEVELOP DURING THE LATE EVENING THROUGH OVERNIGHT HOURS. WE EXPECT LOW END MVFR AND IFR CIGS TO DEVELOP AT ALL TAF SITES...WITH THESE CIGS CONTINUING THROUGH MOST OF FRIDAY MORNING. CIGS WILL LIFT AND SCATTER DURING THE LATE MORNING AND AFTERNOON HOURS WITH VFR CONDITIONS RETURNING TO OUR TAF SITES. CAN/T RULE OUT SOME ADDITIONAL CONVECTION DURING THE LATE AFTERNOON...BUT WITH BETTER COVERAGE EXPECTED NEAR THE COASTAL PLAINS...WILL NOT MENTION IN THE FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 243 PM CDT THU JUN 18 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... AFTERNOON SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE COASTAL PLAINS. STORM MOTIONS APPEAR TO BE SOMEWHAT FASTER THAN YESTERDAY...BUT WITH UPPER LEVEL FLOW REMAINING RELATIVELY WEAK...AM NOT EXPECTING MOTIONS TO BE ALL THAT GREAT. STORMS WILL PRIMARILY PROPAGATE ALONG OUTFLOW BOUNDARIES AS NEW UPDRAFTS DEVELOP BECAUSE OF THE BOUNDARY AND THEN WEAKEN AS THE OUTFLOWS MOVE AWAY. THE AIRMASS REMAINS VERY MOIST IN THE WAKE OF TROPICAL DEPRESSION BILL WITH PWATS IN THE 2 TO 2.2 INCH RAIN FOR THE SOUTHERN HALF OF THE AREA. THE HIGH MOISTURE EXTENDS WESTWARD ALL THE WAY TO THE RIO GRANDE. ALSO NEAR THE RIO GRANDE IS A WEAK DISTURBANCE THAT IS DEVELOPING AND THIS DISTURBANCE WILL BE THE MAIN DRIVER OF CONVECTION FOR THE NEXT FEW DAYS. FOR THIS AFTERNOON AND EVENING...THE DISTURBANCE MAY HELP GET A WIDER COVERAGE OF STORMS TO DEVELOP FARTHER WEST THAN PREVIOUS DAYS. THE 12Z GFS QPF OUTPUT SUPPORTS THIS REGION FOR THE HEAVIEST PRECIP THIS AFTERNOON...BUT WILL HAVE TO WAIT AND SEE IF THIS HOLDS TRUE. ADDITIONAL CONVECTION IS DEVELOPING ON SOME SORT OF STATIONARY BOUNDARY FROM NEAR BLANCO TO WELLS BRANCH. IT WILL BE INTERESTING TO SEE HOW THIS PLAYS OUT LATE THIS AFTERNOON AS STORMS ARE NOT MOVING OFF THIS BOUNDARY. OVERALL...WILL HAVE TO WATCH RADAR CLOSELY AS IT WILL BE DIFFICULT TO KNOW EXACTLY WHERE OR WHEN THE HEAVIEST CONVECTION WILL DEVELOP. ANY STRONG STORM THAT DOES DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING A QUICK 2-3 INCHES OF RAIN WHICH COULD CAUSE ADDITIONAL FLASH FLOODING. THE CURRENT FLASH FLOOD WATCH IS IN EFFECT UNTIL 1O PM BUT COULD BE EXTENDED IF THE NEXT SHIFT FEELS THAT IS WARRANTED. FOR TOMORROW...THE WEAK DISTURBANCE WILL SLOWLY BE STRENGTHENING ALONG THE RIO GRANDE PLAINS. MODELS ARE PROGGING MOISTURE VALUES TO BE A BIT LESS THAN PREVIOUS DAYS WHICH WILL HOPEFULLY DECREASE THE HEAVY RAIN AND FLOODING THREAT...BUT LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THE HIGHER POPS FRIDAY AND FRIDAY NIGHT WILL BE ACROSS THE SOUTHERN ZONES WHERE THE BEST MOISTURE IS EXPECTED AND ACROSS THE WESTERN COUNTIES...IN CLOSER PROXIMITY TO THE UPPER DISTURBANCE. LONG TERM (SATURDAY THROUGH THURSDAY)... THE UPPER DISTURBANCE ALONG THE RIO GRANDE VALLEY WILL BE SLOW TO MOVE AS IT BECOMES TRAPPED TO THE SOUTH OF AN UPPER RIDGE. THIS FEATURE WILL CONTINUE TO SUPPORT RAIN CHANCES THROUGH MONDAY WITH THE HIGHER CHANCES OF RAIN ACROSS THE WESTERN COUNTIES. PWAT VALUES WILL BE SLOWLY DROPPING AND THUS THE THREAT OF VERY HEAVY RAINFALL IS NOT EXPECTED TO BE AS HIGH...BUT SLOW STORM MOTIONS COULD LEAD TO SOME QUICK ACCUMULATIONS OF RAIN. THE UPPER RIDGE IS EXPECTED TO MOVE EAST BY EARLY NEXT WEEK AND CENTER ACROSS THE TENNESSEE VALLEY. THIS WILL PLACE TEXAS ONCE AGAIN IN SOUTHEAST FLOW FROM THE SURFACE THROUGH 500 MB WHICH WILL OPEN THE GULF OF MEXICO. POPS WILL RETURN TO THE FORECAST ONCE AGAIN ON WEDNESDAY ACROSS THE SOUTHEASTERN COUNTIES FOR MAINLY AFTERNOON ACTIVITY ASSOCIATED WITH THE SEA BREEZE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 89 73 88 74 / 20 20 10 20 20 AUSTIN BERGSTROM INTL AIRPORT 71 88 73 88 73 / 20 20 10 20 20 NEW BRAUNFELS MUNI AIRPORT 72 88 73 88 74 / 30 20 20 30 30 BURNET MUNI AIRPORT 71 89 72 87 73 / 20 20 10 20 20 DEL RIO INTL AIRPORT 73 87 73 88 73 / 30 20 30 30 40 GEORGETOWN MUNI AIRPORT 72 89 73 87 74 / 20 20 10 20 10 HONDO MUNI AIRPORT 72 86 73 87 73 / 40 30 20 30 30 SAN MARCOS MUNI AIRPORT 72 87 73 87 73 / 30 20 10 30 20 LA GRANGE - FAYETTE REGIONAL 74 88 74 88 75 / 20 30 10 40 20 SAN ANTONIO INTL AIRPORT 73 87 74 87 74 / 40 30 20 30 30 STINSON MUNI AIRPORT 73 87 74 88 75 / 40 30 20 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES... KINNEY...LAVACA...LEE...MAVERICK...MEDINA...TRAVIS...UVALDE... WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT THU JUN 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1107 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON. LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF 40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS DEVELOPING SITUATION. SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE WEEKEND FOR FLASH FLOODING CONCERNS.
In the hours before
Local storm report, Jun 18, 4:31 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 4 SSW JOLLYVILLE 30.39N 97.77W
06/18/2015 TRAVIS TX CITY OFFICIAL
SPICEWOOD SPRINGS RD CROSSINGS 1-7 CLOSED DUE TO
FLOODING FROM 360 TO OLD LAMPASAS
&&
EVENT NUMBER EWX1500717
CVPLocal storm report, Jun 18, 5:27 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN 7 NNE NEW BRAUNFELS 29.80N 98.07W
06/18/2015 M1.60 INCH COMAL TX COCORAHS
RAINFALL IN ONE HOUR
&&
EVENT NUMBER EWX1500718
CVPLocal storm report, Jun 18, 5:33 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN 2 ESE LAKEWAY 30.36N 97.95W
06/18/2015 M2.17 INCH TRAVIS TX COCORAHS
RAINFALL IN 2.5 HOURS
&&
EVENT NUMBER EWX1500719
CVPSpecial weather statement, Jun 18, 5:51 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 PM CDT THU JUN 18 2015 TXZ188-182330- GILLESPIE TX- 551 PM CDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILLESPIE COUNTY UNTIL 630 PM CDT... AT 551 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BLUMENTHAL...OR 7 MILES EAST OF FREDERICKSBURG...MOVING WEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREDERICKSBURG...STONEWALL...BLUMENTHAL...ROCKY HILL...LUCKENBACH AND CAIN CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3035 9867 3017 9866 3014 9892 3038 9891 TIME...MOT...LOC 2251Z 088DEG 9KT 3026 9875 HAMPSHIRE
Special weather statement, Jun 18, 6:24 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 PM CDT THU JUN 18 2015
TXZ172-173-190015-
BURNET TX-WILLIAMSON TX-
624 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET AND NORTHERN
WILLIAMSON COUNTIES UNTIL 715 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JOPPA TO NEAR
SALADO...AND MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...GRANGER...BERTRAM...SERENADA...BARTLETT...FLORENCE...
JARRELL...LIBERTY HILL...WEIR...GEORGETOWN DAM...BRIGGS...MAHOMET...
ANDICE...SUN CITY...SHADY GROVE...JOPPA...WATSON...WALBURG...SEWARD
JUNCTION AND THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3091 9783 3087 9763 3078 9739 3063 9732
3062 9807 3094 9810 3096 9786
TIME...MOT...LOC 2323Z 349DEG 12KT 3088 9805 3091 9755
ALLENSpecial weather statement, Jun 18, 6:29 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT THU JUN 18 2015
TXZ171-188-190-190015-
BLANCO TX-LLANO TX-GILLESPIE TX-
629 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LLANO...NORTHWESTERN
BLANCO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HIGHLAND HAVEN TO NEAR
OXFORD TO NEAR CHERRY SPRING...AND MOVING SOUTH AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...PRAIRIE
MOUNTAIN...CHERRY SPRING...OXFORD...BLOWOUT...ECKERT...WILLOW CITY...
ENCHANTED ROCK STATION...CRABAPPLE AND SUNRISE BEACH VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3072 9842 3068 9840 3067 9844 3060 9840
3057 9841 3057 9837 3056 9835 3049 9835
3039 9870 3035 9912 3050 9912 3050 9896
3059 9896 3064 9871
TIME...MOT...LOC 2329Z 355DEG 7KT 3065 9839 3053 9871 3052 9902
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:15 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 2 hr |
| Jun 18, 7:16 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jun 19, 4:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Jun 19, 4:51 AM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Jun 19, 5:33 AM CDT | River Flood Warning | EWX | Bexar | 20 hr |
| Jun 19, 6:05 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina | 3 hr |
| Jun 19, 6:16 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Jun 19, 6:35 AM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina | 3 hr |
| Jun 19, 7:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 114 min |
| Jun 19, 7:51 AM CDT | Areal Flood Advisory | EWX | Uvalde | 114 min |
| Jun 19, 8:18 AM CDT | Areal Flood Advisory | EWX | Hays | 117 min |
| Jun 19, 8:26 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Jun 19, 8:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 118 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.